Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Spatial discretization of the dusty gas equations


Authors: David Gottlieb and Roger Temam
Journal: Quart. Appl. Math. 62 (2004), 181-199
MSC: Primary 76T15; Secondary 35Q35, 65M06, 65M70, 76M20, 76N15, 80A30
DOI: https://doi.org/10.1090/qam/2032578
MathSciNet review: MR2032578
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we consider a semi-discretization of the dusty gas equations corresponding to a spatial discretization by finite differences or pseudo-spectral methods and discuss the stability and well-posedness of the corresponding system of ordinary equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76T15, 35Q35, 65M06, 65M70, 76M20, 76N15, 80A30

Retrieve articles in all journals with MSC: 76T15, 35Q35, 65M06, 65M70, 76M20, 76N15, 80A30


Additional Information

DOI: https://doi.org/10.1090/qam/2032578
Article copyright: © Copyright 2004 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website